# SDR USAASB97311

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND A STRIP OF EMERGENCY LIGHTS IN THE FORWARD CABIN INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY AND CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
